Detail publikace

Anti-Lyapunov method for systems of discrete equations

Originální název

Anti-Lyapunov method for systems of discrete equations

Anglický název

Anti-Lyapunov method for systems of discrete equations

Jazyk

en

Originální abstrakt

Anti-Lyapunov method for systems of discrete equations is defined and considered

Anglický abstrakt

Anti-Lyapunov method for systems of discrete equations is defined and considered

BibTex


@article{BUT45404,
  author="Josef {Diblík}",
  title="Anti-Lyapunov method for systems of discrete equations",
  annote="Anti-Lyapunov method for systems of discrete equations is defined and considered",
  chapter="45404",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="57",
  volume="2004",
  year="2004",
  month="december",
  pages="1043--1057",
  type="journal article - other"
}